Alert archive / Hawaii / Small Craft Advisories in 2021

Small Craft Advisory 29, NWS Honolulu, HI

June 29, 2021

NWS Honolulu, HI issued this small craft advisory at Jun 29, 2021, 3:19 PM HST. It took effect at Jun 30, 2021, 3:09 AM HST. It was in force for 7 days.

The area

The counties it named.

The facts

Issued
Jun 29, 2021, 3:19 PM HST (01:19 UTC)
In effect from
Jun 30, 2021, 3:09 AM HST
Expired
Jul 7, 2021, 3:30 AM HST
In force
7 days
Issued by
NWS Honolulu, HI

The text

As transmitted.

674 
WHHW70 PHFO 300119
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
319 PM HST Tue Jun 29 2021

PHZ119>121-123-124-301430-
/O.NEW.PHFO.SC.Y.0029.210630T1600Z-210703T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
319 PM HST Tue Jun 29 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM WEDNESDAY TO 6 PM HST
FRIDAY...

* WHAT...East winds 25 knots, except north winds 25 knots in
  Maalaea Bay.

* WHERE...Maalaea Bay, Pailolo Channel, Alenuihaha Channel, Big 
  Island Leeward Waters and Big Island Southeast Waters.

* WHEN...From 6 AM Wednesday to 6 PM HST Friday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
18 follow-up statements
327 
WHHW70 PHFO 301309
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
309 AM HST Wed Jun 30 2021

PHZ119>121-123-124-010215-
/O.EXT.PHFO.SC.Y.0029.210630T1309Z-210703T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
309 AM HST Wed Jun 30 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM FRIDAY...

* WHAT...East winds 25 knots, except north winds 25 knots in 
  Maalaea Bay.

* WHERE...Maalaea Bay, Pailolo Channel, Alenuihaha Channel, Big 
  Island Leeward Waters and Big Island Southeast Waters.

* WHEN...Until 6 PM Friday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
444 
WHHW70 PHFO 010215
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
415 PM HST Wed Jun 30 2021

PHZ119>121-123-124-011515-
/O.CON.PHFO.SC.Y.0029.000000T0000Z-210703T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
415 PM HST Wed Jun 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY...

* WHAT...East winds 25 knots, except north winds 25 knots in 
  Maalaea Bay.

* WHERE...Maalaea Bay, Pailolo Channel, Alenuihaha Channel, Big 
  Island Leeward Waters and Big Island Southeast Waters.

* WHEN...Until 6 PM Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
357 
WHHW70 PHFO 011320
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
320 AM HST Thu Jul 1 2021

PHZ119>121-123-124-020230-
/O.CON.PHFO.SC.Y.0029.000000T0000Z-210703T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
320 AM HST Thu Jul 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY...

* WHAT...East winds 25 knots, except north winds 25 knots in 
  Maalaea Bay.

* WHERE...Maalaea Bay, Pailolo Channel, Alenuihaha Channel, Big 
  Island Leeward Waters and Big Island Southeast Waters.

* WHEN...Until 6 PM Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
913 
WHHW70 PHFO 020145
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
345 PM HST Thu Jul 1 2021

PHZ119>121-123-124-021445-
/O.CON.PHFO.SC.Y.0029.000000T0000Z-210703T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
345 PM HST Thu Jul 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY...

* WHAT...East winds 25 knots, except north in Maalaea Bay. Seas up
  to 9 feet. 

* WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big 
  Island Leeward Waters and Big Island Southeast Waters.

* WHEN...Until 6 PM Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
082 
WHHW70 PHFO 020701
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
901 PM HST Thu Jul 1 2021

PHZ119>121-123-124-022015-
/O.EXT.PHFO.SC.Y.0029.000000T0000Z-210704T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
901 PM HST Thu Jul 1 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SATURDAY...

* WHAT...East to northeast winds 20 to 25 knots.

* WHERE...Maalaea Bay, the waters south of the Big Island, and 
  the Pailolo and Alenuihaha Channels. 

* WHEN...Through late Saturday afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

Houston
365 
WHHW70 PHFO 021302
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
302 AM HST Fri Jul 2 2021

PHZ110-112>114-030215-
/O.EXB.PHFO.SC.Y.0029.210703T0400Z-210704T0400Z/
Kauai Northwest Waters-Kauai Leeward Waters-Kauai Channel-
Oahu Windward Waters-
302 AM HST Fri Jul 2 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM 
HST SATURDAY...

* WHAT...East to northeast winds 20 to 25 knots.

* WHERE...Kauai Northwest Waters, Kauai Leeward Waters, Kauai 
  Channel and Oahu Windward Waters.

* WHEN...From this evening through Saturday afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ115-116-030215-
/O.EXA.PHFO.SC.Y.0029.000000T0000Z-210704T0400Z/
Oahu Leeward Waters-Kaiwi Channel-
302 AM HST Fri Jul 2 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST SATURDAY...

* WHAT...East to northeast winds 20 to 25 knots.

* WHERE...Oahu Leeward Waters and Kaiwi Channel.

* WHEN...Through Saturday afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ119>121-123-124-030215-
/O.CON.PHFO.SC.Y.0029.000000T0000Z-210704T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
302 AM HST Fri Jul 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
SATURDAY...

* WHAT...East to northeast winds 20 to 25 knots.

* WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo 
  Channel, Big Island Southeast Waters and Maalaea Bay.

* WHEN...Through Saturday afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

Houston
843 
WHHW70 PHFO 030124
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
324 PM HST Fri Jul 2 2021

PHZ117-031430-
/O.EXA.PHFO.SC.Y.0029.000000T0000Z-210704T0400Z/
Maui County Windward Waters-
324 PM HST Fri Jul 2 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST SATURDAY...

* WHAT...East to northeast winds 20 to 25 knots.

* WHERE...Maui County Windward Waters.

* WHEN...Through Saturday afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ119>121-123-124-031430-
/O.EXT.PHFO.SC.Y.0029.000000T0000Z-210705T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
324 PM HST Fri Jul 2 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SUNDAY...

* WHAT...East to northeast winds 20 to 25 knots.

* WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo 
  Channel, Big Island Southeast Waters and Maalaea Bay.

* WHEN...Until 6 PM HST Sunday, though conditions may continue
  into early next week.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ110-112>114-031430-
/O.EXT.PHFO.SC.Y.0029.210703T0124Z-210704T0400Z/
Kauai Northwest Waters-Kauai Leeward Waters-Kauai Channel-
Oahu Windward Waters-
324 PM HST Fri Jul 2 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SATURDAY...

* WHAT...East to northeast winds 20 to 25 knots.

* WHERE...Kauai Northwest Waters, Kauai Leeward Waters, Kauai 
  Channel and Oahu Windward Waters.

* WHEN...Until 6 PM HST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ115-116-031430-
/O.CON.PHFO.SC.Y.0029.000000T0000Z-210704T0400Z/
Oahu Leeward Waters-Kaiwi Channel-
324 PM HST Fri Jul 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
SATURDAY...

* WHAT...East to northeast winds 20 to 25 knots.

* WHERE...Oahu Leeward Waters and Kaiwi Channel.

* WHEN...Through Saturday afternoon.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
751 
WHHW70 PHFO 031328
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
328 AM HST Sat Jul 3 2021

PHZ111-118-122-040230-
/O.EXB.PHFO.SC.Y.0029.000000T0000Z-210704T1600Z/
Kauai Windward Waters-Maui County Leeward Waters-
Big Island Windward Waters-
328 AM HST Sat Jul 3 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST SUNDAY...

* WHAT...East to northeast winds 20 to 25 knots.

* WHERE...Kauai Windward Waters, Maui County Leeward Waters and 
  Big Island Windward Waters.

* WHEN...Until 6 AM HST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ119>121-123-124-040230-
/O.EXT.PHFO.SC.Y.0029.000000T0000Z-210706T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
328 AM HST Sat Jul 3 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST MONDAY...

* WHAT...East to northeast winds 20 to 30 knots.

* WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo 
  Channel, Big Island Southeast Waters and Maalaea Bay.

* WHEN...Until 6 PM HST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ110-112>117-040230-
/O.EXT.PHFO.SC.Y.0029.000000T0000Z-210704T1600Z/
Kauai Northwest Waters-Kauai Leeward Waters-Kauai Channel-
Oahu Windward Waters-Oahu Leeward Waters-Kaiwi Channel-
Maui County Windward Waters-
328 AM HST Sat Jul 3 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SUNDAY...

* WHAT...East to northeast winds 20 to 25 knots.

* WHERE...Kauai Northwest Waters, Kauai Leeward Waters, Kauai 
  Channel and Oahu Windward Waters.

* WHEN...Until 6 AM HST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
218 
WHHW70 PHFO 040143
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
343 PM HST Sat Jul 3 2021

PHZ119>121-123-124-041445-
/O.CON.PHFO.SC.Y.0029.000000T0000Z-210706T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
343 PM HST Sat Jul 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY...

* WHAT...East to northeast winds 20 to 30 knots.

* WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo 
  Channel, Big Island Southeast Waters and Maalaea Bay.

* WHEN...Until 6 PM HST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ110>118-122-041445-
/O.CON.PHFO.SC.Y.0029.000000T0000Z-210704T1600Z/
Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters-
Kauai Channel-Oahu Windward Waters-Oahu Leeward Waters-
Kaiwi Channel-Maui County Windward Waters-
Maui County Leeward Waters-Big Island Windward Waters-
343 PM HST Sat Jul 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY...

* WHAT...East to northeast winds 20 to 25 knots.

* WHERE...Waters around Kauai, Oahu, Maui County Windward and 
  Maui County Leeward waters. 

* WHEN...Until 6 AM HST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

Burke
030 
WHHW70 PHFO 041330
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
330 AM HST Sun Jul 4 2021

PHZ114>118-122-041430-
/O.CAN.PHFO.SC.Y.0029.000000T0000Z-210704T1600Z/
Oahu Windward Waters-Oahu Leeward Waters-Kaiwi Channel-
Maui County Windward Waters-Maui County Leeward Waters-
Big Island Windward Waters-
330 AM HST Sun Jul 4 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have dropped below advisory thresholds, therefore the Small
Craft Advisory has been cancelled.

$$

PHZ110>113-050400-
/O.EXT.PHFO.SC.Y.0029.000000T0000Z-210705T0400Z/
Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters-
Kauai Channel-
330 AM HST Sun Jul 4 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* WHAT...East to northeast winds 25 kt.

* WHERE...Kauai Leeward Waters, Kauai Channel, Kauai Northwest 
  Waters and Kauai Windward Waters.

* WHEN...Until 6 PM HST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ119>121-123-124-050400-
/O.CON.PHFO.SC.Y.0029.000000T0000Z-210706T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
330 AM HST Sun Jul 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY...

* WHAT...East winds 25 kt, except north winds 25 knots in Maalaea
  Bay.

* WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo 
  Channel, Big Island Southeast Waters and Maalaea Bay.

* WHEN...Until 6 PM HST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
363 
WHHW70 PHFO 050130
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
330 PM HST Sun Jul 4 2021

PHZ110>113-050230-
/O.CAN.PHFO.SC.Y.0029.000000T0000Z-210705T0400Z/
Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters-
Kauai Channel-
330 PM HST Sun Jul 4 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have eased in these zones. The advisory is no longer needed
there.

$$

PHZ119>121-123-124-051430-
/O.EXT.PHFO.SC.Y.0029.000000T0000Z-210708T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
330 PM HST Sun Jul 4 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST WEDNESDAY...

* WHAT...East winds to 25 kt, except north winds in Maalaea Bay.

* WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo 
  Channel, Big Island Southeast Waters and Maalaea Bay.

* WHEN...Until 6 PM HST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
182 
WHHW70 PHFO 050709
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
909 PM HST Sun Jul 4 2021

PHZ119>121-123-124-052015-
/O.CON.PHFO.SC.Y.0029.000000T0000Z-210708T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
909 PM HST Sun Jul 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY...

* WHAT...East to northeast winds 20 to 25 knots.

* WHERE...Big Island Leeward Waters, Alenuihaha Channel,
  Maalaea Bay, Pailolo Channel and Big Island Southeast 
  Waters.

* WHEN...Through Wednesday afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

Houston
568 
WHHW70 PHFO 051329
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
329 AM HST Mon Jul 5 2021

PHZ119>121-123-124-060230-
/O.CON.PHFO.SC.Y.0029.000000T0000Z-210708T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
329 AM HST Mon Jul 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY...

* WHAT...East to northeast winds 20 to 25 knots.

* WHERE...Big Island Leeward Waters, Alenuihaha Channel,
  Maalaea Bay, Pailolo Channel and Big Island Southeast 
  Waters.

* WHEN...Through Wednesday afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

Houston
680 
WHHW70 PHFO 060120
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
320 PM HST Mon Jul 5 2021

PHZ119>121-123-124-061430-
/O.EXT.PHFO.SC.Y.0029.000000T0000Z-210707T1600Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
320 PM HST Mon Jul 5 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY...

* WHAT...East winds 20 to 25 knots, except north in Maalaea Bay.

* WHERE...Big Island Leeward Waters, Alenuihaha Channel, Maalaea 
  Bay, Pailolo Channel and Big Island Southeast Waters.

* WHEN...Until 6 AM HST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

Gibbs
439 
WHHW70 PHFO 060704
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
904 PM HST Mon Jul 5 2021

PHZ119>121-123-124-062015-
/O.CON.PHFO.SC.Y.0029.000000T0000Z-210707T1600Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
904 PM HST Mon Jul 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

* WHAT...East to northeast winds 20 to 25 knots.

* WHERE...Big Island Leeward Waters, Alenuihaha Channel, 
  Maalaea Bay, Pailolo Channel and Big Island Southeast 
  Waters.

* WHEN...Through early Wednesday morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

Houston
594 
WHHW70 PHFO 061331
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
331 AM HST Tue Jul 6 2021

PHZ119>121-123-124-070245-
/O.CON.PHFO.SC.Y.0029.000000T0000Z-210707T1600Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
331 AM HST Tue Jul 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

* WHAT...East to northeast winds 20 to 25 knots.

* WHERE...Big Island Leeward Waters, Alenuihaha Channel, Maalaea 
  Bay, Pailolo Channel and Big Island Southeast Waters.

* WHEN...Through early Wednesday morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

Houston
376 
WHHW70 PHFO 070228
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
428 PM HST Tue Jul 6 2021

PHZ119>121-123-124-071530-
/O.CON.PHFO.SC.Y.0029.000000T0000Z-210707T1600Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
428 PM HST Tue Jul 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

* WHAT...East to northeast winds 20 to 25 knots.

* WHERE...Big Island Leeward Waters, Alenuihaha Channel, Maalaea 
  Bay, Pailolo Channel and Big Island Southeast Waters.

* WHEN...Through early Wednesday morning.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
998 
WHHW70 PHFO 071330
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
330 AM HST Wed Jul 7 2021

PHZ119>121-123-124-071430-
/O.CAN.PHFO.SC.Y.0029.000000T0000Z-210707T1600Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
330 AM HST Wed Jul 7 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have eased across the coastal waters. The advisory is no
longer needed.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Jun 29, 9:33 AM HST, 5 hours 46 minutes earlier.

Area forecast discussion, Jun 29, 9:33 AM HST, 5 hours 46 minutes before
Area Forecast Discussion
National Weather Service Honolulu HI
933 AM HST Tue Jun 29 2021

.SYNOPSIS...
Light to moderate trades will continue today, then become
moderate to breezy Wednesday through much of the holiday weekend
as high pressure strengthens to our northeast. A light convective
pattern today will transition to a more typical windward and mauka
focused shower pattern as trade winds increase.

&&

.DISCUSSION...
Surface troughing between the main Hawaiian Islands and the
subtropical ridge keeps the pressure gradient across the islands
just steep enough to support light to moderate trade winds across
local waters this morning. This flow will continue through today.
Expect a hybrid pattern of afternoon sea breeze cloudiness across
mauka and leeward areas combined with scant windward clouds and
light showers brought in by the weak trades. Satellite imagery
shows clear to partly cloudy skies across most areas this morning,
with radar indicating a few isolated showers mostly over windward
waters.

Trade winds will gradually increase over the next couple of days
as the subtropical ridge lifts slowly northward and troughing
between the ridge and the islands dissipates. High pressure
building northeast of the state will boost the trades to moderate
and breezy levels Wednesday through much of the coming weekend,
with the strongest winds expected Friday and Saturday. Our weather
pattern will shift to one favoring windward and mauka clouds and
showers as trade winds increase. An area of moisture east of the
Big Island may bring increased showers to the eastern end of the
state this afternoon, then push westward and affect the remaining
islands tonight.

&&

.AVIATION...
Light trades will focus a partial coverage of clouds and light
showers over the windward areas of the smaller islands through the
forecast period. Weak winds will give rise to a modified sea
breeze regime which will encourage inland cloud build-ups and
isolated showers over favored leeward areas. Deeper moisture
approaching Big Island from the southeast will lead to increasing
coverage of showers and potential for MVFR by this afternoon and
evening. Trades will become moderate to locally breezy by early
Wednesday.

No AIRMETs in effect. AIRMET Sierra for mountain obscuration may
be needed over east and southeast-facing sections of Big Island
later today.

&&

.MARINE...
A weak surface trough north and northwest of the state is
dissipating and we should see a surface ridge strengthen far north
of the state in the coming days. This will cause the trade winds
to strengthen on Wednesday with widespread fresh to strong trades
expected by Friday. Small Craft Advisories will likely be issued
for the windier areas of Maui and the Big Island by tonight and
will likely be expanded in area later this week. Fresh to locally
strong trades will likely persist through the July 4th weekend.

A series of south swells are expected through next week
with the first of the series filling in today, followed by a larger
pulse early next week. Near-shore buoys continue to show an
increase across the 14-16 second energy bands from the new south
swell this morning. We should see the swell fill in a bit more on
Wednesday before gradually declining through the rest of the week.
A larger south swell is expected to fill in Sunday into Monday of
next week.  A small northwest swell is expected Friday into
Saturday. Strengthening trade winds will bring an increase of
rough and choppy surf late this week into the weekend.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION...Powell
AVIATION...JVC
MARINE...Kino

Nearby

Small Craft Advisories in Hawaii, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.